MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PK PAPYRUS US 4.5/15; COVERED CORONARY STENT

BIOTRONIK AG, BUELACH, SWITZERLAND PK PAPYRUS US 4.5/15; COVERED CORONARY STENT
Model Number 434891
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
A pk papyrus covered stent system was selected for the treatment of a perforation in the rca.It was attempted to place the pk papyrus in the distal rca but it dislodged from the balloon and had to be deployed in the proximal rca.
 
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was returned for analysis.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations, no manufacturing or material related root cause could be identified.

Brand Name
PK PAPYRUS US 4.5/15
Common Device Name
COVERED CORONARY STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key11379806
Report Number1028232-2021-00961
Device Sequence Number3712644
Product Code NIV
UDI-Device Identifier07640130447196
UDI-Public07640130447196
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
H170004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number434891
Device Catalogue NumberSEE MODEL NO.
Device Lot Number06194682
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2021
Supplement Date Received by Manufacturer04/22/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age56 YR